# SDR CA190305015

- Difficulty date: March 4, 2019
- Submitted: August 14, 2020
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 25,171 hours
- Engine: Cfmint CFM567B26E
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48002
- Condition: Cracked
- Location: Flight Deck R1
- Part time: 16,080 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) R1 WINDOW CRACKED PRIOR TO ETOPS ENTRY POINT AND CREW CARRIED OUT AN AIR TURNBACK TO DEPARTING STATION. R1 WINDOW WAS REPLACED IAW AMM 56-11-11.
